Zur Theorie der Gaußschen Summen

M. Lerch

Mathematische Annalen (1903)

  • Volume: 57, page 554-567
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Lerch, M.. "Zur Theorie der Gaußschen Summen." Mathematische Annalen 57 (1903): 554-567. <http://eudml.org/doc/158112>.

author = {Lerch, M.},
journal = {Mathematische Annalen},
pages = {554-567},
title = {Zur Theorie der Gaußschen Summen},
url = {http://eudml.org/doc/158112},
volume = {57},
year = {1903},

AU - Lerch, M.
TI - Zur Theorie der Gaußschen Summen
JO - Mathematische Annalen
PY - 1903
VL - 57
SP - 554
EP - 567
UR - http://eudml.org/doc/158112
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.